Feedback control of Lyapunov exponents for discrete-time dynamical systems
|Journal / Publication||International Journal of Bifurcation and Chaos in Applied Sciences and Engineering|
|Publication status||Published - Jul 1996|
|Link to Scopus||https://www.scopus.com/record/display.uri?eid=2-s2.0-0040062409&origin=recordpage|
A simple, yet mathematically rigorous feedback control design method is proposed in this paper, which can make all the Lyapunov exponents of the controlled system strictly positive, for any given n-dimensional dynamical system that could be originally nonchaotic or even asymptotically stable. The argument used is purely algebraic and the design procedure is completely schematic, with no approximations used throughout the derivation.This is a rigorous and convenient technique suggested as an attempt for anticontrol of chaotic dynamical systems, with explicit computational formulas derived for applications.
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 6, No. 7, 07.1996, p. 1341-1349.
Research output: Journal Publications and Reviews (RGC: 21, 22, 62) › 21_Publication in refereed journal
Chen, G & Lai, D 1996, 'Feedback control of Lyapunov exponents for discrete-time dynamical systems', International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 6, no. 7, pp. 1341-1349. https://doi.org/10.1142/S021812749600076X